Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 21, 2013, 12:31 PM CDT for Maury County, Williamson County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 12:31 PM CDT (17:31 UTC)
- Expired
- May 21, 2013, 1:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 71 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS54 KOHX 211731
SVROHX
TNC119-187-211815-
/O.NEW.KOHX.SV.W.0056.130521T1731Z-130521T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 115 PM CDT
* AT 1229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THE STORM WAS 8 MILES NORTHWEST OF
COLUMBIA...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRING HILL AND THOMPSONS STATION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3559 8722 3582 8722 3589 8692 3570 8679
3569 8680 3570 8681 3567 8682
TIME...MOT...LOC 1731Z 251DEG 15KT 3570 8715
$$
AL1 follow-up statement
871
WWUS54 KOHX 211755
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 PM CDT TUE MAY 21 2013
TNC119-187-211805-
/O.CAN.KOHX.SV.W.0056.000000T0000Z-130521T1815Z/
WILLIAMSON TN-MAURY TN-
1255 PM CDT TUE MAY 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAURY AND SOUTH
CENTRAL WILLIAMSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3559 8722 3582 8722 3589 8692 3570 8679
3569 8680 3570 8681 3567 8682
TIME...MOT...LOC 1755Z 251DEG 15KT 3573 8703
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:12 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 21, 10:12 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1012 AM CDT TUE MAY 21 2013 .UPDATE... UPPER LOW SPINNING OVER THE TX PANHANDLE WILL BE THE MAIN WEATHER MAKER ACROSS THE SOUTHERN CONUS TODAY...INCLUDING MIDDLE TN. DOWNSTREAM OF THIS UPPER LOW IS A BOUNDARY LIT UP WITH CONVECTION FROM SRN OK TO WRN TN. THESE CONVECTIVE COMPLEXES WILL CONTINUE TO PUSH EAST-NORTHEAST BUT THEY SHOULD WEAKEN DUE TO DECENT WARMING ALOFT ACROSS MIDDLE TN. NOT EXPECTING ANY TYPE OF SEVERE WEATHER CHANCES UNTIL AT LEAST THIS AFTERNOON. SPEAKING OF THIS AFTERNOON...PROGGED SOUNDINGS ACROSS SOUTHERN MIDDLE TN INDICATE QUITE A BIT OF INSTABILITY. HOWEVER...WINDS ARE STILL VERY WEAK AND WITH A OVERLY-MOIST SOUNDING...ANY STORM THAT DEVELOPS THIS AFTERNOON WOULD LIKELY BE OF THE PULSE NATURE WITH TORRENTIAL RAINFALL AND POSSIBLY ISOLATED DAMAGING WINDS. THE BIGGER SEVERE WEATHER THREAT WILL COME OVERNIGHT INTO WEDNESDAY MORNING...WHERE STORMS WILL DEVELOP THIS AFTERNOON ACROSS THE SRN PLAINS AND PUSH EAST QUICKLY OVERNIGHT. THE LOW-LEVEL JET WILL KICK INTO GEAR BETWEEN 6-12Z...AND ANY STORMS NEARING THE TN RIVER AT THAT TIME WILL PROVIDE THE BEST CHANCE FOR SEVERE STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. REALLY THINK THAT HEAVY RAINFALL AND ISOLATED DAMAGING WINDS ARE OUR BIGGEST CONCERNS THROUGH 18Z TOMORROW...AND STORMS TOWARDS THE DAWN HOUR COULD PROVIDE AN ADDED ISOLATED HAIL THREAT AS WELL. AT THIS TIME...THE TORNADO THREAT SEEMS MINIMAL BUT WE CANNOT RULE IT OUT TOWARDS MORNING WITH THE STRONGEST SHEAR IN PLACE. FOR THE SHORT TERM...LOWERED POPS OVER ERN MIDDLE TN AND INCREASED TEMPS EVERYWHERE...JUST A COUPLE DEGREES OVER THE WEST WHERE CONVECTION WILL OCCUR MIDDAY-EARLY AFTERNOON. UPDATE ALREADY SENT TO WEB. ZONE UPDATE COMING SHORTLY. && .PREV DISCUSSION... /ISSUED 321 AM CDT TUE MAY 21 2013/ SHORT TERM... RADAR IMAGERY THIS MORNING SHOWS AN EXTENSIVE LINE OF SHOWERS AND THUNDERSTORMS FROM THE GREAT LAKES SOUTHWARD INTO WESTERN TENNESSEE...WITH ACTIVITY NOW APPROACHING OUR WESTERN CWA BORDER. ALTHOUGH MCS HAS SHOWN AN OVERALL WEAKENING TREND...SATELLITE IMAGERY SHOWS NEW UPDRAFTS DEVELOPING ALONG LEADING EDGE OF COLD POOL WITH CLOUD TOPS COOLING. LATEST SHORT TERM MODEL GUIDANCE SUCH AS THE 4 KM WRF...HRRR...AND NSSL WRF ALL BRING ACTIVITY INTO OUR WESTERN ZONES IN A FEW HOURS BEFORE DIMINISHING LATER THIS MORNING...AND THUS WILL RAISE POPS SUBSTANTIALLY OVER GUIDANCE FOR THE PRE-FIRST AND FIRST PERIOD OF THE FORECAST. ALSO BUMPED UP CLOUD COVER AND WENT SIGNIFICANTLY BELOW MOS GUIDANCE HIGHS FOR TODAY DUE TO ANTICIPATED CLOUDS/PRECIP. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS THIS MORNING ALTHOUGH SOME GUSTY WINDS MAY OCCUR. CHANGES TO THE FORECAST ARE LIKELY DEPENDING ON HOW CURRENT ACTIVITY EVOLVES. MODELS INDICATE A SHARP SHORTWAVE TROUGH CURRENTLY SEEN ON WATER VAPOR IMAGERY OVER NEW MEXICO WILL SWING THROUGH THE SOUTHERN PLAINS TODAY...THEN ACROSS THE OHIO VALLEY AND NORTHWEST PART OF OUR FORECAST AREA TUESDAY NIGHT. EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP TO OUR WEST ACROSS ARKANSAS TUESDAY AFTERNOON...THEN SPREAD INTO WESTERN TENNESSEE AND THE NORTHWEST MID STATE TUESDAY EVENING AND ESPECIALLY AFTER MIDNIGHT TUESDAY NIGHT. SPC HAS THE NORTHWEST PART OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE STORMS TUESDAY NIGHT...GENERALLY ALONG AND WEST OF A LINE FROM WAYNESBORO TO SPRINGFIELD. APPEARS BEST CHANCE FOR ANY SEVERE WEATHER IN OUR CWA WILL BE IN THE 03Z-12Z TIMEFRAME AS SHORTWAVE TROUGH AXIS MOVES ACROSS...BUT NOCTURNAL TIMING MAY REDUCE THE SEVERE POTENTIAL. FORECAST SOUNDINGS DO SHOW SUBSTANTIAL MLCAPE AND MODERATE DEEP LAYER SHEAR TUESDAY NIGHT...WHICH SUGGESTS POTENTIAL FOR A LOWER END THREAT OF SOME DAMAGING WINDS OR LARGE HAIL. HOWEVER...ANY TORNADO THREAT APPEARS VERY LOW IN OUR FORECAST AREA. MUCH BETTER CHANCES FOR SEVERE STORMS WILL EXIST TO OUR WEST ACROSS ARKANSAS TUESDAY AFTERNOON/EVENING. NOTE THAT MUCH OF THE CWA EAST OF I-65 WILL REMAIN DRY DURING THIS TIME PERIOD. AS SHORTWAVE EXITS THE REGION ON WEDNESDAY...A COLD FRONT WILL PUSH EASTWARD ACROSS THE MID STATE WITH ADDITIONAL SHOWERS AND STORMS ANTICIPATED THROUGH THE DAY. ACTIVITY WILL END FROM WEST TO EAST WEDNESDAY NIGHT AS MUCH COOLER AND DRIER AIR FILTERS IN. BELOW NORMAL TEMPERATURES ARE THEN ANTICIPATED OVER THE WEEKEND AS NORTHWEST FLOW BUILDS IN ALOFT...WITH LOWS IN THE 40S/50S AND HIGHS IN THE 70S. MID STATE LOOKS TO STAY IN A NORTHWEST FLOW PATTERN THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH A GRADUAL WARMING TREND...BUT MAJOR DIFFERENCES EXIST BETWEEN THE GFS/ECMWF NEXT WEEK REGARDING PRECIP CHANCES WITH GFS COMPLETELY DRY BUT ECMWF SHOWING DAILY POPS. HAVE TRENDED TOWARDS THE GFS FOR NOW BUT NOTE THAT EXTENDED FORECAST IS LOW CONFIDENCE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && AL
Hazardous weather outlook, May 21, 7:50 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 750 AM CDT TUE MAY 21 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-221300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 750 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE TUESDAY INTO TUESDAY NIGHT...GENERALLY ALONG AND WEST OF A LINE FROM WAYNESBORO TO SPRINGFIELD. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL SWING ACROSS THE REGION TUESDAY NIGHT. AHEAD OF THIS TROUGH...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE MID STATE TODAY...WITH ADDITIONAL SHOWERS AND STORMS SPREADING INTO THE AREA OVERNIGHT AS THE TROUGH MOVES ACROSS. SOME STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS...WITH THE BIGGEST THREAT FOR HEAVY RAINFALL AND POSSIBLE FLOODING ACROSS NORTHWEST MIDDLE TENNESSEE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY INTO TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Special weather statement, May 21, 11:01 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1101 AM CDT TUE MAY 21 2013
TNZ022>026-056-057-211645-
BENTON-CHEATHAM-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-PERRY-
1101 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON...
HICKMAN...HOUSTON...HUMPHREYS AND PERRY COUNTIES...
AT 1058 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TENNESSEE
RIDGE TO HURRICANE MILLS TO 12 MILES NORTHEAST OF PARSONS...MOVING
EAST AT 50 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3612 8822 3626 8809 3637 8809 3633 8780
3637 8771 3637 8766 3637 8760 3634 8758
3631 8730 3639 8722 3588 8728 3567 8752
3567 8802 3572 8804 3581 8798 3581 8802
3585 8805 3585 8822
BC11Special weather statement, May 21, 11:21 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1121 AM CDT TUE MAY 21 2013
TNZ056>058-093-211700-
HICKMAN-LEWIS-PERRY-WAYNE-
1121 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...PERRY AND WAYNE
COUNTIES...
AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
SOUTH OF HURRICANE MILLS TO 11 MILES SOUTHEAST OF DECATURVILLE TO
WALNUT GROVE...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3500 8798 3529 8799 3530 8802 3539 8803
3541 8798 3545 8805 3550 8798 3561 8804
3570 8803 3572 8732 3568 8731 3559 8736
3554 8729 3546 8728 3545 8729 3546 8745
3542 8745 3539 8757 3504 8758 3500 8761
11Special weather statement, May 21, 11:43 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 AM CDT TUE MAY 21 2013
TNZ006-007-025-026-211730-
CHEATHAM-DICKSON-MONTGOMERY-ROBERTSON-
1143 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...MONTGOMERY
AND ROBERTSON COUNTIES...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF ASHLAND CITY TO 7 MILES SOUTHEAST OF MCEWEN...MOVING
NORTHEAST AT 40 MPH.
SMALL HAIL...HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3624 8703 3605 8714 3605 8718 3597 8720
3596 8721 3596 8728 3599 8753 3601 8755
3610 8754 3665 8716 3665 8682
BCSpecial weather statement, May 21, 11:55 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 AM CDT TUE MAY 21 2013
TNZ056>058-093-211745-
HICKMAN-LEWIS-PERRY-WAYNE-
1155 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS...PERRY AND WAYNE
COUNTIES...
AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTERVILLE
TO 9 MILES WEST OF HOHENWALD TO OLIVE HILL...MOVING EAST AT 25 MPH.
SMALL HAIL...HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3546 8805 3550 8798 3559 8803 3569 8796
3584 8772 3592 8767 3595 8756 3599 8753
3596 8721 3573 8723 3561 8736 3554 8729
3545 8729 3546 8745 3542 8745 3539 8757
3534 8758 3521 8798 3539 8803 3541 8798
11Local storm report, May 21, 12:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1222 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL 9 SSW CENTERVILLE 35.68N 87.50W
05/21/2013 E0.75 INCH HICKMAN TN EMERGENCY MNGR
RELAYED VIA AMATEUR RADIO.
&&
EVENT NUMBER OHX1300417
ALSpecial weather statement, May 21, 12:26 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT TUE MAY 21 2013
TNZ062-211815-
RUTHERFORD-
1226 PM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD COUNTY...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTHEAST
AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MURFREESBORO...WALTERHILL AND
LASCASSAS.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3599 8633 3597 8627 3590 8615 3587 8617
3573 8643 3585 8659 3602 8637
11The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:57 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 48 min |
| May 21, 4:40 AM CDT | Special Weather Statement | OHX | Benton, Houston, Montgomery, Stewart | 50 min |
| May 21, 4:51 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery, Robertson | 39 min |
| May 21, 6:04 AM CDT | Special Weather Statement | OHX | Hickman | 41 min |
| May 21, 10:20 AM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 40 min |
| May 21, 11:01 AM CDT | Special Weather Statement | OHX | Benton, Dickson, Hickman, Houston, Humphreys | 44 min |
| May 21, 11:21 AM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 39 min |
| May 21, 11:43 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 47 min |
| May 21, 11:55 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 50 min |
| May 21, 12:05 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 40 min |
| May 21, 12:26 PM CDT | Special Weather Statement | OHX | Rutherford | 49 min |
| May 21, 12:44 PM CDT | Special Weather Statement | OHX | Davidson, Rutherford, Sumner, Wilson | 46 min |
| May 21, 12:50 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 40 min |
| May 21, 12:51 PM CDT | Severe Thunderstorm Warning | OHX | Trousdale, Wilson | 24 min |
| May 21, 12:58 PM CDT | Special Weather Statement | OHX | Cannon, Macon, Rutherford, Smith, Trousdale, Wilson | 47 min |
| May 21, 1:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 43 min |
| May 21, 1:15 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 45 min |
| May 21, 1:26 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Putnam, Rutherford, Smith and 3 more | 34 min |
| May 21, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 47 min |
| May 21, 1:45 PM CDT | Special Weather Statement | OHX | Grundy, Van Buren, White | 45 min |
| May 21, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 45 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, White | 32 min |
| May 21, 2:05 PM CDT | Special Weather Statement | OHX | Cannon, Coffee, Warren | 25 min |
| May 21, 2:29 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Van Buren | 46 min |
| May 21, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 35 min |
| May 21, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett | 45 min |
| May 21, 3:04 PM CDT | Flash Flood Warning | OHX | Cumberland, Van Buren, White | 3 hr |
| May 21, 3:08 PM CDT | Special Weather Statement | OHX | Grundy | 22 min |
| May 21, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 47 min |
| May 21, 6:38 PM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 37 min |
| May 21, 6:55 PM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Stewart | 20 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.